# SDR SWIA201125712

- Difficulty date: February 25, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 23,627 hours, 18,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR EMERGENCY LIGHT ON LEFT SIDE IS OUT.  (FLT 4654)RELAMPED.
